# SDR SWAA2024112155764

- Difficulty date: November 1, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#19 A-043 FWD CARGO COMPARTMENT BAFFLE; BETWEEN STA 500C / 500D RBL 22 WL 156 CRACKED<[01] REMOVED AND REPLACED (INSTALLED) ON FWD CARGO COMPARTMENT BAFFLE; BETWEEN STA 500C / 500D RBL 22 WL 156 I.A.W SRM 51-40-02-0G-0 AND DWN: 143A7505 REV: -;[02] VERIFIED ITEM 1 C/W
